MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYRINGE,EAR/ULCER, 2 OZ, STERILE

Medline Industries, LP MEDLINE; SYRINGE,EAR/ULCER, 2 OZ, STERILE
Catalog Number DYND70280
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one that is sealed appears to have little bugs on the inside of the sealed packaging.
 
Additional Manufacturer Narrative
The customer said that she received two from the hospital she recently stayed at and that they are both individually sealed; one that is sealed appears to have little bugs on the inside of the sealed packaging.Without a sample received it is difficult to determine a true root cause; since no lot was given at the time of the report, no additional manufacturing/dhr review can be performed, and a retrospective review of the past 6 months preceding the reported issue revealed no additional complaints of particulates in packaging.The issue could not be confirmed; no samples were received.Root cause was not determined, with cause code description "sample required to determine cause," and the division is to monitor during quarterly trending; if a sample, photo, and/or additional information becomes available, the complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SYRINGE,EAR/ULCER, 2 OZ, STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50945670
Report Number1417592-2026-54116
Device Sequence Number15827488
Product Code KYZ
UDI-Device Identifier40080196035039
UDI-Public40080196035039
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown